# SDR COMA9960206

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Part number: 16740101
- Condition: Misinstalled
- Location: Rudder Pedals
- Stage of operation: TX
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

RUDDER INPUT TO NOSEWHEEL BACKWARDS, TILLER INPUT CORRECT.  FOUND RUDDR PEDAL INPUT RVDT, APPROXIMATELY 180 DEGREES FROM CENTER.  INSTALLED RVDT PROPERLY PER TASK 82-51-05-400-801.
